# SDR TWAA0002512

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FUSELAGE SKIN DAMAGED AT LONGERON 29L TO 29R, STA 389.  INSTALLED EXTERNAL SKIN PATCH PER SRM 53-04, FIG 35 SHEET 1 AND SRM 53-04 FIG 12B SHEET 3.
